MathSciNet Relay Station
MathSciNet bibliographic data
MR996349 (90i:03042) 03C60 (03C10 03C65 12L12 58C25)
Wilkie, A. J. On the theory of the real exponential field. Illinois J. Math. 33 (1989), no. 3, 384–408.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement